MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years old or older.Device evaluated by manufacturer: the device was returned for analysis.A main coil was returned for this complaint; the delivery wire and introducer sheath were not returned.The main coil was found kinked and stretched and the interlocking arm was detached and it was not returned.Besides, the main coil fiber bundles had blood residues on them.
 
Event or Problem Description
Reportable based on device analysis completed on 09-jan-2019.It was reported that coil got caught in the hub part of the catheter.A 15mm/25cm.035 interlock-35 was selected for embolization of the target lesion.During the procedure, the coil got caught in the hub part of the angiographic catheter and could not be inserted.The coil was simply removed from the patient.The procedure was completed with another of same device.No complications reported and patient's condition is good.However, device analysis revealed that the interlocking arm was detached from the coil.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8276941
Report Number2134265-2019-00358
Device Sequence Number14042698
Product Code KRD
UDI-Device Identifier08714729793113
UDI-Public08714729793113
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0020715092
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2019
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1